# SDR SWAA2023012682290

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN AFT WET AREA STRAP AT RBL 4 BS 1006+9.<[01] CORROSION ON CABIN AFT WET AREA STRAP AT RBL 4 BS 1006+9 IS OUT OF LIMITS; NO FOUND LIMITS ON SRM FOR THIS PART; PART REPAIR BY REMPLACEMENT PER SRM 51-10-02-0G-0 PARA 9;[02] REMOVED STRAP ON PASSANGER CABIN AFT WET AREA RBL 4 BS 1006+9 PER SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED STRAP ON PASSENGER CABIN AFT WET AREA RBL 4 BS 1006+9 PER SRM 51-40-05-0G-0 AND DWG 147A5600 OK TO INSTALL PART;[04] VERIFIED CORRECTIVE ACTION STEPS1;2 AND 3.;[05] VERIFIED OK TO INSTALL.;[06] INSTALLED STRAP ON PASSANGER CABIN AFT WET AREA RBL 4 BS 1006 +9 PER SRM 51-40-02-0G-0 AND DWG 147A5600;[07] VERIFIED CORRECTIVE ACTION 6 AND MEASUREMENT TABLE
